# SDR A6WA20121114595

- Difficulty date: November 7, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,943 hours, 21,122 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR IS GOUGED AND CHAFED IN SEVERAL PLACES.  REMOVED DAMAGED UPPER INNER SKIN AND INSTALLED  SERVICEABLE INNER SIN IAW CRJ 200 SRM 51-42-13.
